# SDR 2007FA0000990

- Difficulty date: January 30, 2007
- Submitted: November 7, 2007
- Operation: General aviation
- Aircraft: N406RB
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7880009
- Aircraft time: 6,700 hours
- Engine: Lyc IO540*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: 452729
- Condition: Broken
- Location: Rod End
- Part time: 6,700 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR EXTENDED SUDDENLY AND UNCOMMANDED IN FLIGHT,  EXAMINED AND FOUND CYLINDER ROD END TO NOSE GEAR RETRACT ASSY WAS BROKEN.
